# SDR SWAA2014061629068

- Difficulty date: April 23, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 64,396 hours, 52,634 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FIXED LE SKIN CRACKED AT 208.  REPAIRED SKIN IAW EA.
